Repository logo
 
Loading...
Thumbnail Image
Publication

Stability of finite difference schemes for complex diffusion processes

Use this identifier to reference this record.
Name:Description:Size:Format: 
paper_SIAM_rev_last.pdf911.24 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this paper we present a rigorous proof for the stability of a class of finite difference schemes applied to nonlinear complex diffusion equations. Complex diffusion is a common and broadly used denoising procedure in image processing. To illustrate the theoretical results we present some numerical examples based on an explicit scheme applied to a nonlinear equation in the context of image denoising.

Description

Keywords

Finite differences Nonlinear complex diffusion Stability

Citation

Araújo, Adérito; Barbeiro, Sílvia; Serranho, Pedro - Stability of finite difference schemes for complex diffusion processes. "SIAM Journal on Numerical Analysis" [Em linha]. ISSN 0036-1429 (Print) 1095-7170 (Online). Vol. 50, nº3 (2012), p. 1-13

Research Projects

Organizational Units

Journal Issue

Publisher

Society for Industrial and Applied Mathematics

CC License